# SDR SWIA200819237

- Difficulty date: February 18, 2008
- Submitted: February 25, 2008
- Operation: Air carrier
- Aircraft: N960SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7853
- Aircraft time: 11,013 hours, 9,751 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1393222
- Part serial: 03129H3666
- Condition: Cracked
- Location: Cockpit
- Part time: 10,960 hours, 9,711 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 5819 - FIRST OFFICERS SIDE WINDOW CRACKED.  REPLACED FO'S SIDE WINDOW IAW MM 56-12-01.
